# SDR TIMA20150618001

- Difficulty date: June 18, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N950AA
- Make and model: Beech B-99
- Aircraft serial: U159
- Aircraft time: 38,065 hours, 60,825 cycles
- Engine: Pwa PT6A27
- Engine time: 34,326 hours, 44,376 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Part number: 130F00612D022018
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DURING APPROACH FOR LANDING, THE RT ENG OIL PRESS BEGAN FLUCTUATING.  OIL PRESS DROPPED TO 40 PSI WITH THROTTLE AT IDLE & THE OIL PRESS ANNUNCIATOR ILLUMINATED.  RT ENG WAS SHUTDOWN AT 1.5 MILES ON FINAL.  ACFT LANDED UNEVENTFULLY.  SUBSEQUENT INSPECTION REVEALED A 90 DEGREE FITTING ON THE OIL COOLER HOSE HAD BEEN RUBBING AGAINST THE STARTER & GEN COOLING DUCT CAUSING A LEAK IN THE FITTING, RESULTING IN ENG OIL LOSS IN FLIGHT.
